Total palindrome complexity of finite words

Abstract

Authors

Mira-Cristiana Anisiu

Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy, Cluj-Napoca, Romania

Valeriu Anisiu

Babeş-Bolyai University of Cluj-Napoca, Faculty of Mathematics and Computer Science, Department of Mathematics, Romania

Zoltán Kása
Sapientia University Cluj-Napoca, Department of Mathematics and Informatics Tg. Mureş, Romania

Keywords

References

PDF

Scanned paper.

Latex version of the paper.

About this paper

Cite this paper as:

M.C. Anisiu, V. Anisiu, Z. Kasa, Total palindrome complexity of finite words,  Discrete Mathematics, 310 (2010) no. 1, pp. 109-114

Journal

Discrete Matematichs

Publisher Name

Elsevier

Print ISSN

0012-365X

Online ISSN

Not available yet.

Google Scholar Profile

Related Posts

Menu